Filters : "ICMC" "TARI, FARID" Removed: "Indexado no Science Citation Index" Limpar

Filters



Refine with date range


  • In: Journal of Singularities. Unidade: ICMC

    Subjects: Geometria Diferencial Clássica, Teoria Das Singularidades, Teoria Das Catástrofes, Deformações De Singularidades

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DIAS, Fábio Scalco; TARI, Farid. On vertices and inflections of plane curves. Journal of Singularities, Cambridge, Worldwide Center of Mathematics, v. 17, p. 70-80, 2018. Disponível em: < http://dx.doi.org/10.5427/jsing.2018.17d > DOI: 10.5427/jsing.2018.17d.
    • APA

      Dias, F. S., & Tari, F. (2018). On vertices and inflections of plane curves. Journal of Singularities, 17, 70-80. doi:10.5427/jsing.2018.17d
    • NLM

      Dias FS, Tari F. On vertices and inflections of plane curves [Internet]. Journal of Singularities. 2018 ; 17 70-80.Available from: http://dx.doi.org/10.5427/jsing.2018.17d
    • Vancouver

      Dias FS, Tari F. On vertices and inflections of plane curves [Internet]. Journal of Singularities. 2018 ; 17 70-80.Available from: http://dx.doi.org/10.5427/jsing.2018.17d
  • In: Contemporary Mathematics. Conference title: International Workshop on Real and Complex Singularities. Unidade: ICMC

    Subjects: Geometria Diferencial Não Euclidiana, Teoria Das Singularidades, Teoria Das Catástrofes, Geometria Simplética

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      REEVE, Graham Mark; TARI, Farid. Minkowski medial axes and shocks of plane curves. Contemporary Mathematics[S.l: s.n.], 2016.Disponível em: DOI: 10.1090/conm/675/13596.
    • APA

      Reeve, G. M., & Tari, F. (2016). Minkowski medial axes and shocks of plane curves. Contemporary Mathematics. Providence: AMS. doi:10.1090/conm/675/13596
    • NLM

      Reeve GM, Tari F. Minkowski medial axes and shocks of plane curves [Internet]. Contemporary Mathematics. 2016 ; 675 263-278.Available from: http://dx.doi.org/10.1090/conm/675/13596
    • Vancouver

      Reeve GM, Tari F. Minkowski medial axes and shocks of plane curves [Internet]. Contemporary Mathematics. 2016 ; 675 263-278.Available from: http://dx.doi.org/10.1090/conm/675/13596
  • Unidade: ICMC

    Subjects: Singularidades, Geometria Diferencial, Teoria Das Singularidades

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      IZUMIYA, Shyuichi; FUSTER, Maria Del Carmen Romero; RUAS, Maria Aparecida Soares; TARI, Farid. Differential geometry from a singularity theory viewpoint. [S.l: s.n.], 2015.
    • APA

      Izumiya, S., Fuster, M. D. C. R., Ruas, M. A. S., & Tari, F. (2015). Differential geometry from a singularity theory viewpoint. Hackensack: World Scientific.
    • NLM

      Izumiya S, Fuster MDCR, Ruas MAS, Tari F. Differential geometry from a singularity theory viewpoint. 2015 ;
    • Vancouver

      Izumiya S, Fuster MDCR, Ruas MAS, Tari F. Differential geometry from a singularity theory viewpoint. 2015 ;
  • Unidade: ICMC

    Subjects: Singularidades

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      TARI, Farid. Codimension 2 singularities and their bifurcations in order 2 implicit differential equations. [S.l: s.n.], 2003.
    • APA

      Tari, F. (2003). Codimension 2 singularities and their bifurcations in order 2 implicit differential equations. São Carlos: ICMC-USP.
    • NLM

      Tari F. Codimension 2 singularities and their bifurcations in order 2 implicit differential equations. 2003 ;
    • Vancouver

      Tari F. Codimension 2 singularities and their bifurcations in order 2 implicit differential equations. 2003 ;
  • Unidade: ICMC

    Subjects: Singularidades

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, James William; TARI, Farid. On families of square matrices. [S.l: s.n.], 2002.
    • APA

      Bruce, J. W., & Tari, F. (2002). On families of square matrices. São Carlos: ICMC-USP.
    • NLM

      Bruce JW, Tari F. On families of square matrices. 2002 ;
    • Vancouver

      Bruce JW, Tari F. On families of square matrices. 2002 ;
  • Unidade: ICMC

    Subjects: Singularidades

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, James William; TARI, Farid. Dupin indicatrices, families of curve congruences and the zero curves. [S.l: s.n.], 2002.
    • APA

      Bruce, J. W., & Tari, F. (2002). Dupin indicatrices, families of curve congruences and the zero curves. São Carlos: ICMC-USP.
    • NLM

      Bruce JW, Tari F. Dupin indicatrices, families of curve congruences and the zero curves. 2002 ;
    • Vancouver

      Bruce JW, Tari F. Dupin indicatrices, families of curve congruences and the zero curves. 2002 ;
  • Unidade: ICMC

    Subjects: Equações Diferenciais Ordinárias

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, Regilene Delazari dos Santos; TARI, Farid. On pairs of regular foliations in the plane. [S.l: s.n.], 2001.
    • APA

      Oliveira, R. D. dos S., & Tari, F. (2001). On pairs of regular foliations in the plane. São Carlos: ICMC-USP.
    • NLM

      Oliveira RD dos S, Tari F. On pairs of regular foliations in the plane. 2001 ;
    • Vancouver

      Oliveira RD dos S, Tari F. On pairs of regular foliations in the plane. 2001 ;
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Topologia

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, James William; TARI, Farid. Families of surfaces in 'IR POT. 4'. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 239-260, 2000.
    • APA

      Bruce, J. W., & Tari, F. (2000). Families of surfaces in 'IR POT. 4'. Cadernos de Matemática, 01( 01), 239-260.
    • NLM

      Bruce JW, Tari F. Families of surfaces in 'IR POT. 4'. Cadernos de Matemática. 2000 ; 01( 01): 239-260.
    • Vancouver

      Bruce JW, Tari F. Families of surfaces in 'IR POT. 4'. Cadernos de Matemática. 2000 ; 01( 01): 239-260.
  • In: Cadernos de Matemática. Unidade: ICMC

    Subjects: Topologia

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, James William; TARI, Farid. Duality and implicit differential equations. Cadernos de Matemática, São Carlos, ICMC-USP, v. 01, n. 01, p. 29-52, 2000. DOI: 10.1088/0951-7715/13/3/315.
    • APA

      Bruce, J. W., & Tari, F. (2000). Duality and implicit differential equations. Cadernos de Matemática, 01( 01), 29-52. doi:10.1088/0951-7715/13/3/315
    • NLM

      Bruce JW, Tari F. Duality and implicit differential equations. Cadernos de Matemática. 2000 ;01( 01): 29-52.
    • Vancouver

      Bruce JW, Tari F. Duality and implicit differential equations. Cadernos de Matemática. 2000 ;01( 01): 29-52.
  • Unidade: ICMC

    Subjects: Topologia-geometria

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; TARI, Farid. Families of surfaces in 'IR POT.4'. [S.l: s.n.], 1999.
    • APA

      Bruce, J. W., & Tari, F. (1999). Families of surfaces in 'IR POT.4'. São Carlos: ICMC-USP.
    • NLM

      Bruce JW, Tari F. Families of surfaces in 'IR POT.4'. 1999 ;
    • Vancouver

      Bruce JW, Tari F. Families of surfaces in 'IR POT.4'. 1999 ;
  • Unidade: ICMC

    Subjects: Topologia-geometria

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      TARI, Farid. Singularidades de aplicações diferenciáveis. [S.l: s.n.], 1999.
    • APA

      Tari, F. (1999). Singularidades de aplicações diferenciáveis. São Carlos: ICMC.
    • NLM

      Tari F. Singularidades de aplicações diferenciáveis. 1999 ;
    • Vancouver

      Tari F. Singularidades de aplicações diferenciáveis. 1999 ;
  • Unidade: ICMC

    Subjects: Topologia-geometria

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J. W.; TARI, Farid. Duality and implicit differential equations. [S.l: s.n.], 1999.
    • APA

      Bruce, J. W., & Tari, F. (1999). Duality and implicit differential equations. São Carlos: ICMC-USP.
    • NLM

      Bruce JW, Tari F. Duality and implicit differential equations. 1999 ;
    • Vancouver

      Bruce JW, Tari F. Duality and implicit differential equations. 1999 ;
  • In: Mathematical Proceedings Cambridge Philosophical Society. Unidade: ICMC

    Subjects: Topologia

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, James William; GIBLIN, P J; TARI, Farid. Families of surfaces: focal sets, ridges and umbilics. Mathematical Proceedings Cambridge Philosophical Society[S.l.], v. 125, p. 243-268, 1999. DOI: 10.1017/s0305004198003004.
    • APA

      Bruce, J. W., Giblin, P. J., & Tari, F. (1999). Families of surfaces: focal sets, ridges and umbilics. Mathematical Proceedings Cambridge Philosophical Society, 125, 243-268. doi:10.1017/s0305004198003004
    • NLM

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: focal sets, ridges and umbilics. Mathematical Proceedings Cambridge Philosophical Society. 1999 ;125 243-268.
    • Vancouver

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: focal sets, ridges and umbilics. Mathematical Proceedings Cambridge Philosophical Society. 1999 ;125 243-268.
  • Unidade: ICMC

    Subjects: Singularidades

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, R D S; TARI, Farid. On pairs of differential 1-forms in the plane. [S.l: s.n.], 1998.
    • APA

      Oliveira, R. D. S., & Tari, F. (1998). On pairs of differential 1-forms in the plane. São Carlos: ICMSC-USP.
    • NLM

      Oliveira RDS, Tari F. On pairs of differential 1-forms in the plane. 1998 ;
    • Vancouver

      Oliveira RDS, Tari F. On pairs of differential 1-forms in the plane. 1998 ;
  • In: Mathematica Scandinavica. Unidade: ICMC

    Subjects: Topologia-geometria

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; GIBLIN, P J; TARI, Farid. Families of surfaces: height functions and projections to planes. Mathematica Scandinavica[S.l.], v. 82, p. 165-185, 1998. DOI: 10.7146/math.scand.a-13831.
    • APA

      Bruce, J. W., Giblin, P. J., & Tari, F. (1998). Families of surfaces: height functions and projections to planes. Mathematica Scandinavica, 82, 165-185. doi:10.7146/math.scand.a-13831
    • NLM

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: height functions and projections to planes. Mathematica Scandinavica. 1998 ; 82 165-185.
    • Vancouver

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: height functions and projections to planes. Mathematica Scandinavica. 1998 ; 82 165-185.
  • Unidade: ICMC

    Subjects: Topologia-geometria

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; FLETCHER, G J; TARI, Farid. Bifurcations of binary differential equations. [S.l: s.n.], 1998.
    • APA

      Bruce, J. W., Fletcher, G. J., & Tari, F. (1998). Bifurcations of binary differential equations. São Carlos: ICMC.
    • NLM

      Bruce JW, Fletcher GJ, Tari F. Bifurcations of binary differential equations. 1998 ;
    • Vancouver

      Bruce JW, Fletcher GJ, Tari F. Bifurcations of binary differential equations. 1998 ;
  • In: Journal of Differential Equations. Unidade: ICMC

    Subjects: Topologia-geometria

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; TARI, Farid. On the multiplicity of implicit differential equations. Journal of Differential Equations[S.l.], v. 148, p. 122-147, 1998.
    • APA

      Bruce, J. W., & Tari, F. (1998). On the multiplicity of implicit differential equations. Journal of Differential Equations, 148, 122-147.
    • NLM

      Bruce JW, Tari F. On the multiplicity of implicit differential equations. Journal of Differential Equations. 1998 ; 148 122-147.
    • Vancouver

      Bruce JW, Tari F. On the multiplicity of implicit differential equations. Journal of Differential Equations. 1998 ; 148 122-147.
  • Unidade: ICMC

    Subjects: Singularidades

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; GIBLIN, P J; TARI, Farid. Families of surfaces: focal sets, ridges and umbilics. [S.l: s.n.], 1997.
    • APA

      Bruce, J. W., Giblin, P. J., & Tari, F. (1997). Families of surfaces: focal sets, ridges and umbilics. São Carlos: ICMSC-USP.
    • NLM

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: focal sets, ridges and umbilics. 1997 ;
    • Vancouver

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: focal sets, ridges and umbilics. 1997 ;
  • Unidade: ICMC

    Subjects: Topologia

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      TARI, Farid. Sobre aplicações da teoria das singularidades à geometria diferencial e equações diferenciais. 1997.Universidade de São Paulo, São Carlos, 1997.
    • APA

      Tari, F. (1997). Sobre aplicações da teoria das singularidades à geometria diferencial e equações diferenciais. Universidade de São Paulo, São Carlos.
    • NLM

      Tari F. Sobre aplicações da teoria das singularidades à geometria diferencial e equações diferenciais. 1997 ;
    • Vancouver

      Tari F. Sobre aplicações da teoria das singularidades à geometria diferencial e equações diferenciais. 1997 ;
  • Unidade: ICMC

    Subjects: Singularidades

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; TARI, Farid. On the multiplicity of implicit differential equations. [S.l: s.n.], 1997.
    • APA

      Bruce, J. W., & Tari, F. (1997). On the multiplicity of implicit differential equations. São Carlos: ICMSC-USP.
    • NLM

      Bruce JW, Tari F. On the multiplicity of implicit differential equations. 1997 ;
    • Vancouver

      Bruce JW, Tari F. On the multiplicity of implicit differential equations. 1997 ;


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020